# SDR P2EA00133

- Difficulty date: April 12, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, STR 26L CRACKED BETWEEN BS 727A, AND BS 727B.  REPAIRED STR 26L BETWEEN BS 727+16 AND BS 717A+17 IAW SRM 53-10-3, FIG 1 DETAIL V.  SEE COOPESA W/O N10316-1-69, VAM100 NR 292 AND 912SDA115.  (X)
